# SDR HNAA2021021500051

- Difficulty date: February 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 39,101 hours, 35,340 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  669     27-36  2433571  13FEB21  SYR  CLOSE
      AFTER T/O GOT SPS2 INOP WITH SPS ADVANCED AND THE AOA FLAGGED ON F/O'S PFD.
FACT  13FEB21  14:01  SYR
            R/R STALL PROTECTION COMPUTER IAW EMB AMM 27-36-02. OPS CHECK GOOD.
